It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Why?

Re: Why?

[ Back to Messages ]

Message

Posted by Angie E on September 26, 2000 at 20:59:57:

In Reply to: Re: Why? posted by Harry on September 26, 2000 at 16:34:51:

:
: : What will make my anus burn while doing the prep for a colonoscopy?

: Lana,
: Your stomach secretes acid that your GI tract is able to handle with no problems but when that acid comes in contact with the regular skin cells around your anus it irritates them and the skin burns.You can use a ointment like Lanacane or Angie suggested Vasoline---or almost any hemorrhoidal ointment that keeps that the skin protected will be OK. The same problem happens if acid is belched up your esophagus from your stomach----Acid Indigestion.
: Take care---Harry

After the first hour or two after you take the laxative, there is nothing left in your intestines but a acid type liquid, which you will be excreting in copius amounts. After going to the bathroom every 5 minutes or so, your hiney gets pretty raw. This is getting personal, but near the end, you may just want to pat yourself dry instead of wiping. I had a nurse that said to drink lots of apple juice that it is supposed to neutralize the acids and make it less uncomfortable. I tried it but it didn't work for me. Janet's suggestion of Vaseline worked better.
Hope this helps!
Angie E




Follow Ups




All times are GMT -7. The time now is 03:31 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!